Proceedings of the Japan Academy, Series A, Mathematical Sciences

On a codimension $2$ bifurcation of heteroclinic orbits

Hiroshi Kokubu

Full-text: Open access

Article information

Proc. Japan Acad. Ser. A Math. Sci., Volume 63, Number 8 (1987), 298-301.

First available in Project Euclid: 19 November 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 58F14


Kokubu, Hiroshi. On a codimension $2$ bifurcation of heteroclinic orbits. Proc. Japan Acad. Ser. A Math. Sci. 63 (1987), no. 8, 298--301. doi:10.3792/pjaa.63.298.

Export citation


  • [1] G. R. Belitskii: Functional equations and conjugacy of local diffeomorphisms of a finite smoothness class. Funct. Anal. Appl., 7, 268-277 (1973).
  • [2] S. N. Chow and J. K. Hale: Methods of Bifurcation Theory. Springer (1982).
  • [3] W. A. Coppel: Dichotomies in stability theory. Lect. Notes Math., 629, Springer (1978).
  • [4] J. Guckenheimer and P. Holmes: Nonlinear Oscillations, Dynamical Systems and Bifurcations of Vector Fields. 2nd printing, Springer (1985).
  • [5] K. J. Palmer: Exponential dichotomies and transversal homoclinic points. J. Diff. Eq., 55,225-256 (1984).
  • [6] L. P. SiPnikov: A contribution to the problem of the structure of an extended neighborhood of a structurally stable equilibrium of saddle-focus type. Math. USSR Sb., 10, 91-102 (1970).
  • [7] E. Yanagida: Branching of double pulse solutions from single pulse solutions in nerve axon equations. J. Diff. Eq., 66, 243-262 (1987).